# SDR AALA20180122014

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 16,497 hours, 6,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW HAD THE TRAILING EDGE FLAPS REMAIN AT 15 WITH FLAP LEVER SELECTED AT 25, SPEED APPROXIMATELY 160 KNOTS. CREW EXECUTED GO-AROUND, DECLARED EMERGENCY, AND PERFORMED FIM 27-51-00-810-836 AND FIM 27-51-00-810-801. OPERATED TRAILING EDGE FLAP SYSTEM SEVERAL TIMES IAW AMM 27-51-00.   AIRCRAFT WAS GROUNDED.  MAINTENANCE INSPECTED AND CHECKED TRAILING EDGE FLAPS AND LEADING EDGE SLATS FULLY EXTENDED FOR CONDITION AND SECURITY. NO FAULTS NOTED AND PERFORMED SATISFACTORY OPS CHECK.
